# SDR HALA2020061000124

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 27,813 hours, 35,830 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT - ENG L FUEL PRESS FUEL LINES IN FUEL PAGE WERE GREEN. NO DEVIATIONS ON ENGINE INDICATIONS.  FROM OTHER ENGINE.  CREW DECLARED AN EMERGENCY.   PERFORMED FIM 73-33 TASK 801, NO FAULTS NOTED. OK FOR SERVICE.
